# SDR CALA0200073

- Difficulty date: February 15, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N67157
- Make and model: Boeing 767
- Aircraft serial: 30436
- Aircraft time: 3,547 hours, 665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OVERWING EXIT DOOR EMERGENCY LIGHTS AND LAST THREE CENTER SEAT LIGHTS IN FIRST CLASS AISLE INOPERATIVE.  THE POWER SUPPLY WAS REMOVED AND REPLACED IAW MM 33-51-07 AND OPERATION CHECKED GOOD.
